# SDR COEA0703742

- Difficulty date: August 28, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- Engine: Rroyce AVON532R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Transfer Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, FLT NR 7777.  AFTER TAKE-OFF CREW OBSERVED LOW OIL PRESSURE ON THE RT ENGINE.  AIRCRAFT RETURNED TO DEPARTURE.  LANDING WAS MADE WITH BOTH ENGINES RUNNING.  FOUND OIL TRANSFER TUBE LEAKING ON THE RT SIDE OF THE ENGINE (BEHIND FEATHERING PUMP).  REMOVED AND REINSTALLED FEATHERING PUMP FOR ACCESS IAW RR MM 61-2.  REMOVED OIL TRANSFER TUBES, REINSTALLED WITH NEW O-RINGS IAW RR MM 72-8.  NO LEAKAGE NOTED AFTER GROUND RUNS, OIL PRESSURE GOOD, PROP CHECKS GOOD.  SERVICED OIL IAW RR MM 72-8.  (K)
